0
We're unable to sign you in at this time. Please try again in a few minutes.
Retry
We were able to sign you in, but your subscription(s) could not be found. Please try again in a few minutes.
Retry
There may be a problem with your account. Please contact the AMA Service Center to resolve this issue.
Contact the AMA Service Center:
Telephone: 1 (800) 262-2350 or 1 (312) 670-7827  *   Email: subscriptions@jamanetwork.com
Error Message ......
RSS Email Alerts
Please Wait... Processing your request... Please Wait.

JAMA Clinical Challenge | 
Elizabeth Juhas , MD; Joseph C. English III, MD
JAMA. 2013;309(4):392-393. doi:10.1001/jama.2012.211717.

From the Food and Drug Administration | 
Jane E. Henney, MD
JAMA. 2000;283(9):1131. doi:10.1001/jama.283.9.1131.

Sign in

Create a free personal account to sign up for alerts, share articles, and more.

Purchase Options

• Subscribe to the journal
From The JAMA Network
JAMA Dermatology
Observation  | 
Cutaneous Hemophagocytosis After Alemtuzumab Injection in a Patient With Sézary Syndrome
Sarah I. Jawed, BA; Klaus Busam, MD; Xuan Wang, MD, PhD; et al.
JAMA Dermatology
Original Investigation  | 
Outcomes After Diagnosis of Mycosis Fungoides and Sézary Syndrome Before 30 Years of Age:  A Population-Based Study
Weiyun Z. Ai, MD, PhD; Theresa H. Keegan, PhD, MS; David J. Press, MPhil; et al.
JAMA Dermatology
Research Letter  | 
Alemtuzumab Therapy for Leukemic Cutaneous T-Cell Lymphoma:  Diffuse Erythema as a Positive Predictor of Complete Remission
Rei Watanabe, MD, PhD; Jessica E. Teague, PhD; David C. Fisher, MD; et al.
JAMA Dermatology
The Cutting Edge  | 
Clinical Remission of Primary Aggressive CD8+ Cutaneous T-Cell Lymphoma After Pralatrexate Infusion
Francisco A. Kerdel, MD; Andrew Richard Styperek, MD, MBA; Archana Maini, MD